# SDR GTIA2019011103080

- Difficulty date: January 11, 2019
- Submitted: January 14, 2019
- Operation: Air carrier
- Aircraft: N614NK
- Make and model: Airbus A320-232
- Aircraft serial: 5132
- Aircraft time: 26,324 hours, 11,897 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FUME EVENT: AFTER LANDING, FLIGHT ATTENDENTS CALLED AND REPORTED SMELLING "FUMES WITH A STRONG AMONIA/VINEGAR SMELL." THEY STATED FEELING A BURNING SENSATION IN THEIR THROAT. SMELL IN AFT GALLEY. REPORTED SMELLING ON FINAL APPROACH AT THRUST IDLE. TURNED OFF PACK 2 DURING TAXI-PERFORMED TSM 05-50-00-810-831-A. APPLIED APU BLEED. RAN BOTH PACKS TO ISOLATE ODER. NO ODER PRESENT. COULD NOT DUPLICATE FAULT. OZONE FILTER HAD BEEN REPLACED PREVIOUSLY. A/C OK FOR SERVICE.
